Alert archive / Kansas / Flash Flood Warnings in 2024

Flash Flood Warning 18, NWS Kansas City, MO

July 1, 2024Johnson County, Wyandotte County, Kansas; Cass County, Jackson County, Missouri

NWS Kansas City, MO issued this flash flood warning at Jul 1, 2024, 11:30 AM CDT for Johnson County, Wyandotte County, Kansas; Cass County, Jackson County, Missouri. It was in force for 2 hr. 39 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2024, 11:30 AM CDT (16:30 UTC)
Expired
Jul 1, 2024, 1:45 PM CDT
In force
2 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Johnson County, KS, Wyandotte County, KS, Cass County, MO, Jackson County, MO

The radar

The Pleasant Hill radar (KEAX), 34 km from the middle of the area, began a volume at 16:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 11:30 AM CDTFLASH FLOOD4 Nne Stanley, KSTomahawk Creek at Roe Avenue (TCRK1) reached flood stage at 1130 am.
Jul 1, 11:31 AM CDTFLASH FLOOD1 Wnw Lee'S Summit, MOFlooding and water rescue reported on Murray Road. Time based on dispatch report.
Jul 1, 11:39 AM CDTFLOOD3 S Lackmans, KSStreet and residential flooding near Santa Fe and Woodland. Over four inches of rain was measured at the time of the report.
Jul 1, 11:40 AM CDTFLASH FLOOD4 N Stanley, KSSeveral reports of water rescues in eastern Johnson County between 1130 and 1140 am.
Jul 1, 11:45 AM CDTFLASH FLOOD4 Ne Stanley, KSMultiple water assists and stalled vehicles near 124th and Nall. Time estimated from radar.
Jul 1, 11:45 AM CDTFLASH FLOOD5 Nw Grandview, MOIndian Creek at State Line Road (ICLK1) reached flood stage at 1145 am.
Jul 1, 11:47 AM CDTFLOOD2 Sw Leawood, KSReport from mPING: River/Creek overflowing; Cropland/Yard/Basement Flooding.
Jul 1, 11:50 AM CDTFLASH FLOOD1 Sw Overland Park, KSSeveral reports of flooding in the Overland Park area. Time based on social media posts.
Jul 1, 11:55 AM CDTFLASH FLOOD3 Sse Lenexa, KS119th Street closed from flooding in the Grant Street area. Time based on dispatch report.
Jul 1, 11:56 AM CDTFLASH FLOOD4 Wnw Grandview, MOWater rescue near Summit Street. Time estimated from dispatch report.
Jul 1, 12:00 PM CDTFLASH FLOOD3 S Overland Park, KSIndian Creek at Overland Park (OPDK1) reached flood stage at 1200 pm.
Jul 1, 12:00 PM CDTFLASH FLOODMission Woods, KSBrush Creek near Mission Drive was flooded and inundating the road in multiple locations. Time estimated from radar.
Jul 1, 12:05 PM CDTFLASH FLOOD2 Nne Grandview, MOMultiple vehicles stuck in flood waters near the Blue Ridge Blvd area near I-49 and US-71. Time based on social media report.
Jul 1, 12:10 PM CDTFLOOD1 S Overland Park, KSReport from mPING: River/Creek overflowing; Cropland/Yard/Basement Flooding.
Jul 1, 12:14 PM CDTFLASH FLOOD2 N Belton, MOFlooding near 155th Street and US-71/I-49 with traffic control required.
Jul 1, 12:15 PM CDTFLASH FLOOD3 Ese Lenexa, KSIndian Creek out of its banks near 166th Street with widespread flooding in its vicinity.
Jul 1, 12:18 PM CDTFLASH FLOOD3 Sse Lenexa, KSFlooding near the intersection of College and Metcalf. Time estimated from social media post.
Jul 1, 12:20 PM CDTFLASH FLOOD2 Se Lee'S Summit, MOBailey Road closed from high water near Country Lane. Time based on dispatch report.
Jul 1, 12:21 PM CDTFLASH FLOOD1 Ne Lenexa, KSSocial media report of vehicles stranded in flood waters near 93rd and Cody.
Jul 1, 12:30 PM CDTFLASH FLOOD1 N Prairie Village, KSWater over the roadway near 71st and Tomahawk. Time estimated from radar.
Jul 1, 12:30 PM CDTFLASH FLOOD3 Nne Grandview, MOMultiple social media photos of vehicles in deep flood waters in the Ruskin Heights area. Time estimated from radar.
Jul 1, 12:33 PM CDTFLASH FLOOD3 W Grandview, MOReport from mPING: Street/road flooding; Street/road closed; Vehicles stranded.
Jul 1, 12:35 PM CDTFLASH FLOOD1 Wsw Lee'S Summit, MOSeveral roads closed in the Longview area from flooding. Time based on dispatch reports.
Jul 1, 12:42 PM CDTFLOOD2 E Lenexa, KSReport from mPING: River/Creek overflowing; Cropland/Yard/Basement Flooding.
Jul 1, 12:45 PM CDTFLOOD1 W Lee'S Summit, MOReport from mPING: River/Creek overflowing; Cropland/Yard/Basement Flooding.
Jul 1, 12:45 PM CDTFLASH FLOOD4 N Grandview, MOMultiple social media reports and photos of flooding in the area of I-435, I-470, I-49, US-50, and US-71. Time based on social media reports.
Jul 1, 12:50 PM CDTFLASH FLOOD1 Ssw Unity Village, MOMultiple vehicle accidents from flooding in vicinity of I-470 and Pryor Road.
Jul 1, 12:50 PM CDTFLASH FLOOD2 Wsw Lee'S Summit, MOScherer Road between Sampson Road and Pryor Road is closed from flooding.
Jul 1, 12:50 PM CDTFLASH FLOODGrandview, MOMultiple social media reports of flooding in Grandview, including of some residences and businesses.
Jul 1, 12:55 PM CDTFLASH FLOOD1 Se Shawnee, KSReport from mPING: Street/road flooding; Street/road closed; Vehicles stranded.
Jul 1, 12:55 PM CDTFLASH FLOOD2 Wnw Greenwood, MOWater rescue in progress at Route 291 and Hook Road.
Jul 1, 1:00 PM CDTFLASH FLOOD1 W Lee'S Summit, MOSocial media reports of flooding at 3rd and Murray.
Jul 1, 1:00 PM CDTFLASH FLOOD2 Ne Unity Village, MOFlooding on Chapel Drive and Austin Drive.
Jul 1, 1:00 PM CDTFLASH FLOOD5 Wsw Raytown, MOBlue Creek at 71 Highway (KNYM7) reached flood stage at 100 pm.
Jul 1, 1:10 PM CDTFLASH FLOOD1 Ese Lee'S Summit, MOUS-50 east of Route 291 flooded.
Jul 1, 1:27 PM CDTFLASH FLOOD2 Wnw Unity Village, MOWater rescue reported near Blue Parkway.
Jul 1, 1:30 PM CDTFLASH FLOOD2 E Lee'S Summit, MOMultiple reports of flooding near Todd George and Langsford.
Jul 1, 1:30 PM CDTFLASH FLOOD2 N Greenwood, MOMultiple reports of flooded roads between US-50 and Route 150. Time based on dispatch reports.
Jul 1, 1:31 PM CDTFLASH FLOOD1 Se Lee'S Summit, MOWater rescue reported on Blue Parkway.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 34 storm reports to this flash flood warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 4.5 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2024-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2024-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
964 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
281 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

901 
WGUS53 KEAX 011630
FFWEAX
KSC091-209-MOC037-095-011845-
/O.NEW.KEAX.FF.W.0018.240701T1630Z-240701T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
1130 AM CDT Mon Jul 1 2024

The National Weather Service in Pleasant Hill MO has issued a

* Flash Flood Warning for...
  Eastern Johnson County in east central Kansas...
  Southeastern Wyandotte County in northeastern Kansas...
  Northwestern Cass County in west central Missouri...
  Southwestern Jackson County in west central Missouri...

* Until 145 PM CDT.

* At 1130 AM CDT, local law enforcement reported flash flooding 
  across the warned area. Multiple roads are becoming impassable in 
  the Lenexa area, and water rescues have been reported in Leawood, 
  Grandview, and Lee's Summit. Between 1.5 and 4.5 inches of rain 
  have fallen. Additional rainfall amounts up to 1 inch are possible 
  in the warned area. Flash flooding is already occurring.

  HAZARD...Life threatening flash flooding. Heavy rain producing
           flash flooding.

  SOURCE...Law enforcement reported.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Kansas City, Overland Park, Olathe, Independence, Lee's Summit, 
  Shawnee, Blue Springs, Lenexa, Leawood, Raytown, Grandview, 
  Belton, Prairie Village, Raymore, Merriam, Mission, Pleasant Hill, 
  Greenwood, Edwardsville and Fairway.

This includes the following highways...
	Interstate 635 between mile markers 0 and 2.
	Interstate 35 in Kansas between mile markers 215 and 234.
	Interstate 435 between mile markers 0 and 9...and
	between mile markers 62 and 83.
	Interstate 70 in Missouri between mile markers 6 and 21.
	Interstate 470 between mile markers 0 and 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3907 9482 3908 9424 3880 9427 3881 9483

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

CMS
1 follow-up statement
780 
WGUS73 KEAX 011700
FFSEAX

Flash Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
1200 PM CDT Mon Jul 1 2024

KSC091-209-MOC037-095-011845-
/O.CON.KEAX.FF.W.0018.000000T0000Z-240701T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Johnson KS-Wyandotte KS-Cass MO-Jackson MO-
1200 PM CDT Mon Jul 1 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM CDT THIS 
AFTERNOON FOR EASTERN JOHNSON COUNTY IN EAST CENTRAL KANSAS, 
SOUTHEASTERN WYANDOTTE COUNTY IN NORTHEASTERN KANSAS AND 
NORTHWESTERN CASS AND SOUTHWESTERN JACKSON COUNTIES IN WEST CENTRAL 
MISSOURI...

At noon CDT, emergency management reported flash flooding across the 
warned area. Multiple water rescues have been reported in Johnson 
County. Between 1.5 and 5 inches of rain have fallen. Additional 
rainfall amounts up to 1 inch are possible in the warned area. Flash 
flooding is already occurring.

HAZARD...Life threatening flash flooding. Heavy rain producing
         flash flooding.

SOURCE...Emergency management reported.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Kansas City, Overland Park, Olathe, Independence, Lee's Summit, 
  Shawnee, Blue Springs, Lenexa, Leawood, Raytown, Grandview, 
  Belton, Prairie Village, Raymore, Merriam, Mission, Pleasant Hill, 
  Greenwood, Edwardsville and Fairway.

This includes the following highways...
	Interstate 635 between mile markers 0 and 2.
	Interstate 35 in Kansas between mile markers 215 and 234.
	Interstate 435 between mile markers 0 and 9...and
	between mile markers 62 and 83.
	Interstate 70 in Missouri between mile markers 6 and 21.
	Interstate 470 between mile markers 0 and 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3907 9482 3908 9424 3880 9427 3881 9483

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

CMS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 6:29 AM CDT, 5 hours 1 minute earlier. Its key messages:

  • Very hot and humid conditions expected to return Tuesday.
  • Strong to severe storms possible Tuesday afternoon into Wednesday morning. The main threat will be damaging straight- line winds. The strongest storms may produce an isolated hail or a tornado or two.
Area forecast discussion, Jul 1, 6:29 AM CDT, 5 hours 1 minute before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
629 AM CDT Mon Jul 1 2024

.KEY MESSAGES...

- Very hot and humid conditions expected to return Tuesday.

- Strong to severe storms possible Tuesday afternoon into
  Wednesday morning. The main threat will be damaging straight-
  line winds. The strongest storms may produce an isolated hail
  or a tornado or two.

&&

.DISCUSSION...
Issued at 427 AM CDT Mon Jul 1 2024

In the upper levels, there is ridging just to our northwest over
central CONUS. There is a fairly zonal flow over the area with winds
out of the northwest. At the surface, there is a surface high over
the Great Lakes region. As a result, winds are currently out of the
east. Winds are expected to slowly shift to the southeast through
the day. A lingering surface boundary to the south has slowly
drifted north. Showers and thunderstorms have developed along the
boundary with isentropic ascent at 305K and have started to move
east. They are expected to move into the region later this morning.
At this time, no severe weather is expected.

As the surface high continues to move further east moving into
Tuesday, winds will begin to shift to south advecting warmer, more
saturated air. High temperatures for Tuesday are expected to stay
around the low to mid 90s. With increased moisture, dew point
temperatures are anticipated to reach the low to mid 70s. Heat
indices are expected to range from 105-111 degrees F across the
region. A heat advisory will need to be considered for these
conditions.

A potential for strong to severe storms Tuesday afternoon going into
early Wednesday morning. A surface low and associated frontal
boundary is expected to move through the area with showers and
thunderstorms developing along the boundary. Some storms are
expected to be strong to severe with 40-50 knots of bulk shear, CAPE
values almost reaching 4,000 J/kg, and 70 degree dew points. The
main threat at this time seems to be damaging straight-line winds.
However, the strongest storms may produce isolated events of large
hail and a tornado or two. Uncertainty still exists with the event
being a few days out. For the remainder of the week, the pattern
becomes a more unsettled as several shortwaves are expected to move
through the area. This suggests multiple chances for rain during the
second half of the week.

&&

.AVIATION /12Z TAFS THROUGH 12Z TUESDAY/...
Issued at 628 AM CDT Mon Jul 1 2024

VFR conditions expected to last until around 14Z for the
terminals. Showers over eastern Kansas are expected to move over
the area causing MVFR conditions. MVFR ceilings are expected to
last through the afternoon. Winds will shift to the southeast
and occasionally gust up to 25 mph through the day. VFR
conditions are expected to return late Monday evening.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...None.
KS...None.

&&

DISCUSSION...Collier
AVIATION...Collier
Hazardous weather outlook, Jul 1, 5:11 AM CDT, 6 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
511 AM CDT Mon Jul 1 2024

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-021015-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
511 AM CDT Mon Jul 1 2024

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 No hazardous weather is expected at this time.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Heat indices expected to range from 100-111 degrees F Tuesday
afternoon. Strong to severe thunderstorms possible Tuesday afternoon
into Wednesday morning.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Local storm report, Jul 1, 11:04 AM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1104 AM CDT Mon Jul 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     Flood            3 WNW Lake Tapawingo    39.03N 94.37W
07/01/2024                   Jackson            MO   Fire Dept/Rescue

            Vehicle accident from street flooding near
            U.S. Highway 40. Time based on dispatch
            report.

&&

CMS
Local storm report, Jul 1, 11:15 AM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1115 AM CDT Mon Jul 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1113 AM     Flood            4 E Leawood             38.96N 94.54W
07/01/2024                   Jackson            MO   Public

            Report from mPING: River/Creek overflowing;
            Cropland/Yard/Basement Flooding.

&&

CMS
Local storm report, Jul 1, 11:16 AM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1116 AM CDT Mon Jul 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     Flash Flood      5 NW Grandview          38.95N 94.59W
07/01/2024                   Jackson            MO   Fire Dept/Rescue

            Water rescue in progress near W 99th
            Terrace. Vehicle reported in a creek.

&&

CMS
Local storm report, Jul 1, 11:20 AM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1120 AM CDT Mon Jul 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1116 AM     Flood            3 NE Raytown            39.04N 94.42W
07/01/2024                   Jackson            MO   Public

            Report from mPING: River/Creek overflowing;
            Cropland/Yard/Basement Flooding.

&&

CMS
Local storm report, Jul 1, 11:21 AM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1121 AM CDT Mon Jul 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 AM     Flood            2 SW Merriam            39.00N 94.71W
07/01/2024                   Johnson            KS   Public

            Report from mPING: River/Creek overflowing;
            Cropland/Yard/Basement Flooding.

&&

CMS
Local storm report, Jul 1, 11:23 AM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1123 AM CDT Mon Jul 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 AM     Flash Flood      2 S Shawnee             38.97N 94.82W
07/01/2024                   Johnson            KS   Public

            Public reported that road was impassible due
            to water overflowing from creek. Ongoing
            heavy rainfall at time of report.

&&

SPG

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 10:02 AM CDTAreal Flood AdvisoryEAXJohnson, Leavenworth, Miami, Wyandotte3 hr
Jul 1, 10:41 AM CDTFlash Flood WarningEAXJohnson, Leavenworth, Miami, Wyandotte5 hr
Jul 1, 11:34 AM CDTRiver Flood WarningEAXJohnson4 hr
Jul 1, 11:34 AM CDTRiver Flood WarningEAXJohnson14 hr
Jul 1, 11:48 AM CDTRiver Flood WarningEAXJohnson7 hr
Jul 1, 2:16 PM CDTHeat AdvisoryEAXAtchison, Doniphan, Johnson, Leavenworth, Linn, Miami and 1 more30 hr
Jul 1, 2:33 PM CDTRiver Flood WarningEAXJohnson17 hr
Jul 1, 3:43 PM CDTAreal Flood WarningEAXJohnson, Leavenworth, Miami, Wyandotte3 hr
Jul 1, 11:58 AM CDTAreal Flood AdvisoryEAXJohnson, Lafayette36 min
Jul 1, 12:34 PM CDTFlash Flood WarningEAXJohnson, Lafayette2 hr
Jul 1, 1:01 PM CDTRiver Flood WarningEAXJackson9 hr
Jul 1, 1:01 PM CDTRiver Flood WarningEAXJackson9 hr
Jul 1, 3:33 PM CDTRiver Flood WarningEAXJackson23 hr
Jul 1, 4:06 PM CDTRiver Flood WarningEAXCass, Henry, Johnson26 hr

Nearby

Flash Flood Warnings in Kansas, 2024Flash Flood Warnings in Missouri, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.